Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 1, 2015, 4:28 PM EDT for Jenkins County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 4:28 PM EDT (20:28 UTC)
- Expired
- Jun 1, 2015, 5:01 PM EDT
- In force
- 33 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 92 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS52 KCHS 012028
SVRCHS
GAC165-012115-
/O.NEW.KCHS.SV.W.0029.150601T2028Z-150601T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
JENKINS COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 515 PM EDT
* AT 426 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLEN...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MILLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3289 8212 3292 8208 3292 8195 3294 8183
3295 8182 3292 8177 3279 8186 3277 8213
3278 8213 3283 8215
TIME...MOT...LOC 2026Z 202DEG 17KT 3285 8202
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
296
WWUS52 KCHS 012046
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
446 PM EDT MON JUN 1 2015
GAC165-012115-
/O.CON.KCHS.SV.W.0029.000000T0000Z-150601T2115Z/
JENKINS GA-
446 PM EDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR JENKINS COUNTY...
AT 445 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PERKINS...OR
NEAR MILLEN...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3289 8205 3292 8201 3292 8195 3294 8183
3295 8182 3292 8177 3279 8186 3285 8201
3287 8205
TIME...MOT...LOC 2045Z 258DEG 17KT 3288 8190
HAIL...<.75IN
WIND...60MPH
$$547
WWUS52 KCHS 012101
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT MON JUN 1 2015
GAC165-012111-
/O.CAN.KCHS.SV.W.0029.000000T0000Z-150601T2115Z/
JENKINS GA-
501 PM EDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3289 8205 3292 8201 3292 8195 3294 8183
3295 8182 3292 8177 3279 8186 3285 8201
3287 8205
TIME...MOT...LOC 2059Z 202DEG 17KT 3295 8187
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:34 PM EDT, 54 minutes earlier.
Area forecast discussion, Jun 1, 3:34 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 334 PM EDT MON JUN 1 2015 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE WEST TUESDAY...STALLING OVER THE AREA WEDNESDAY INTO THURSDAY BEFORE SLOWLY SHIFTING OFF THE COAST LATE WEEK. ANOTHER COLD FRONT WILL THEN APPROACH FROM THE NORTHWEST LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... THE MAIN FOCUS FOR CONVECTION WILL REMAIN ACROSS CENTRAL GEORGIA, THE CSRA AND THE SOUTH CAROLINA MIDLANDS IN THE VICINITY OF THE PIEDMONT TROUGH. A FEW SHOWERS TRIED TO GET GOING ACROSS EASTERN BERKELEY AND UPPER CHARLESTON COUNTIES ALONG THE SEA BREEZE, BUT DEWPOINTS CONTINUE TO MIX OUT INTO THE LOWER- MID 60S WHICH IS CUTTING DOWN ON THE AMOUNT OF AVAILABLE CAPE. EXPECT ONLY WEAK/TRANSIENT SHOWERS TO DEVELOP ALONG THE SEA BREEZE AS IT TREKS INLAND OVER THE NEXT FEW HOURS. DEWPOINTS ARE POOLING ACROSS FAR INLAND AREAS WHERE LOW-LEVEL WINDS ARE MORE SOUTHWEST, WHICH WILL MAINTAIN SHOWER/TSTM ACTIVITY DEVELOPING TO THE WEST AND SOUTHWEST AS IT MOVES INTO FAR INTERIOR SOUTHEAST GEORGIA LATE THIS AFTERNOON AND INTO THIS EVENING. HIGH RESOLUTION MODELS ARE SIMILAR IN SHOWING THE BEST JUXTAPOSITION OF INSTABILITY AND LOW-LEVEL MOISTURE FLUX CONVERGENCE WEST OF A HAMPTON-LUDOWICI LINE, WHICH SEEMS REASONABLE GIVEN 01/18Z MESOANALYSIS. POPS OF 60-70 PERCENT WILL BE MAINTAINED IN THIS AREA WITH POPS RAPIDLY DIMINISHING FARTHER TO THE EAST. THERE ARE SIGNALS THAT CONVECTION DEVELOPING ALONG THE GULF COAST SEA BREEZE WILL LIKELY THROW OUT A CONVECTIVE OUTFLOW WHICH COULD INTERACT WITH THE ATLANTIC SEA BREEZE OVER SOUTHEAST GEORGIA LATER THIS EVENING. THIS COULD BRING A CHANCE FOR MEASURABLE RAINFALL BACK TO THE GEORGIA AND FAR SOUTHERN SOUTH CAROLINA COAST LATE; POSSIBLY IMPACTING THE SAVANNAH METRO. WILL SHOW 20-30 PERCENT POPS IN THOSE AREAS TO ACCOUNT FOR THIS. THE CHARLESTON AREA LOOK TO REMAIN DRY THROUGH THE NIGHT. DCAPE IN EXCESS OF 1000 J/KG WILL SUPPORT A RISK FOR LOCALIZED DAMAGING WINDS WITH ANY TSTMS THAT ARE ABLE TO BE SUSTAINED, ESPECIALLY ALONG MESOSCALE BOUNDARY INTERACTIONS. 0-6KM BULK SHEAR IS PROGGED TO REMAIN LESS THAN 15 KT SO WELL-ORGANIZED SEVERE CLUSTERS ARE UNLIKELY. WFO GUIDANCE FROM THE SPC STILL HIGHLIGHTS A MARGINAL RISK FOR SEVERE TSTMS, MAINLY WEST OF I-95. THIS LOOK REASONABLE GIVEN THE AMOUNT OF DCAPE AVAILABLE, BUT THE HIGHER SEVERE PROBABILITIES LOOK TO REMAIN JUST WEST AND SOUTHWEST OF THE FORECAST AREA. THE BOUNDARY LAYER WILL LIKELY DECOUPLE AFTER MIDNIGHT...BUT RADIATIONAL PROCESSES WILL BE DISRUPTED OR SEVERELY CURTAILED GIVEN CONSIDERABLE DEBRIS CLOUDINESS EXPECTED TO LINGER FOR MUCH OF THE NIGHT. THIS WILL RESULT IN A WARMER NIGHT COMPARED TO PREVIOUS WITH LOWS RANGING FROM THE UPPER 60S/NEAR 70 INLAND TO THE MID 70S AT THE BEACHES. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... TUESDAY...A CLOSED UPPER LOW WILL MOVE INTO THE CENTRAL APPALACHIANS ON TUESDAY WHILE A PRONOUNCED SHORTWAVE TROUGH PUSHES THROUGH THE LOCAL AREA OUT AHEAD OF IT. FAIRLY STRONG UPPER LEVEL DIVERGENCE WILL OVERSPREAD THE AREA DURING THE DAY AS A JET MAX SHIFTS INTO CENTRAL NC AND THE REGION SITS UNDER THE RIGHT ENTRANCE REGION. ADDITIONALLY THE LOW AND MID LEVEL FLOW WILL INCREASE OUT OF THE S-SW...ALLOWING THE TROPOSPHERE TO MOISTEN AND PRECIPITABLE WATER VALUES TO RISE TO AROUND 1.75". CLOUD COVER WILL BE FAIRLY EXTENSIVE WHICH WILL LIMIT INSOLATION AND KEEP TEMPERATURES IN THE MIDDLE 80S. NONETHELESS WITH SFC DEWPOINTS HOVERING JUST BELOW 70F...CAPES WILL INCREASE TO 1500 TO 2000 J/KG DURING THE DAYTIME PERIOD WITH LIFTED INDICES -6 TO -8C. THERE WILL BE AMPLE SYNOPTIC SCALE ASCENT TO SUPPORT NUMEROUS SHOWERS AND TSTMS DEVELOPING ON TUESDAY...BECOMING MOST EXTENSIVE EARLY TO MID AFTERNOON. 10-15 KT OF 0-6 KM SHEAR DOES NOT SUPPORT MUCH STORM ORGANIZATION AND DCAPE PARAMETERS ARE PROGGED AT LESS THAN 500 J/KG. HOWEVER GIVEN THE FORCING AND DECENT CAPE VALUES...ISOLATED SEVERE TSTMS WITH WET MICROBURSTS CANNOT BE RULED OUT. A SLIGHTLY GREATER CONCERN WILL BE LOCALIZED FLOODING WHERE TORRENTIAL RAINFALL TRAINS REPEATEDLY ACROSS THE SAME AREA. TUESDAY NIGHT...AS THE SHORTWAVE PUSHES EAST...THE BRUNT OF THE CONVECTION SHOULD PUSH OFF THE COAST TUESDAY EVENING. HOWEVER AS THE UPPER LOW CONTINUES TO SIT TO OUR WEST AND A RELATIVELY MOIST AIRMASS PERSISTS...SCATTERED SHOWERS AND TSTMS COULD CONTINUE INTO THE OVERNIGHT PERIOD. WEDNESDAY AND THURSDAY...THE CLOSED UPPER LOW WILL MOVE SLOWLY TO THE E-SE WEDNESDAY INTO THURSDAY WHILE THE COLD FRONT STALLS NEAR OR OVER THE FORECAST AREA. BASED ON THE POSITION OF THE UPPER LOW AND VORTICITY ENERGY THAT ROTATES AROUND IT...THE BEST FORCING FOR CONVECTION WILL BE OVER SOUTHERN SC WEDNESDAY AND THURSDAY. HOWEVER ALL AREAS WILL AT LEAST SEE SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING. TEMPS WILL SHOW A GRADUAL WARMING TREND WITH HIGHS REACHING THE UPPER 80S BY THURSDAY. INSTABILITY PARAMETERS LOOK QUITE SIMILAR TO TUESDAY WITH CAPES OF 1500-2000 J/KG AND LIFTED INDICES AROUND -6C. THIS...ALONG WITH PWATS AROUND 1.75" WILL LEAD TO HEAVY RAINFALL WITH ANYTHING THAT DEVELOPS...ALONG WITH AN ISOLATED SEVERE THREAT. THE LACK OF SIGNIFICANT SHEAR WILL PRECLUDE A GREATER SEVERE WEATHER POTENTIAL...BUT WE WILL MONITOR FOR POSSIBLE FLOODING ESPECIALLY IF HEAVY RAIN OCCURS IN COASTAL CITIES NEAR HIGH TIDE. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... UNSETTLED CONDITIONS APPEAR TO CONTINUE THROUGH MUCH OF THE LONG TERM PERIOD. A CLOSED UPPER LEVEL LOW WILL SHIFT OVER THE CAROLINAS ON FRIDAY...THEN OPEN UP INTO A LONG WAVE TROUGH AS IT SHIFTS OFF THE COAST ON SATURDAY. A SERIES OF SHORT WAVE DISTURBANCES WILL THEN TRACK THROUGH WITHIN THE NORTHWEST FLOW ALOFT OVER THE WEEKEND... BEFORE ANOTHER UPPER LEVEL TROUGH APPROACHES FROM THE NORTHWEST EARLY NEXT WEEK. GIVEN THIS PATTERN...THE FORECAST WILL REFLECT SHOWER/THUNDERSTORM PROBABILITIES IN THE 30-50 PERCENT RANGE...GREATEST DURING THE DAYTIME PERIODS. TEMPERATURES APPEAR TO REMAIN SLIGHTLY BELOW NORMAL FOR HIGHS...BUT SLIGHT MODIFICATION IS EXPECTED SUNDAY AND MONDAY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... VFR. BEST CHANCES FOR SHOWERS/TSTMS LOOK TO REMAIN WEST OF THE TERMINALS, ALTHOUGH IT MAY BE CLOSE AT KSAV. EXTENDED AVIATION OUTLOOK...NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA TUESDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS...PRODUCING OCCASIONAL CEILING AND VSBY RESTRICTIONS. && .MARINE... TONIGHT...THERE ARE NO CONCERNS. WINDS WILL BE SOUTH AROUND 10 KT WITH SEAS 2-4 FT. TUESDAY THROUGH SATURDAY NIGHT...THE LOW LEVEL PATTERN WILL SUPPORT ONSHORE FLOW WITH SOME MODEST NOCTURNAL SURGING WITH SPEEDS UP TO 15 KT AT TIMES THROUGH THURSDAY...BEFORE THE FLOW TAKES ON A MORE NORTHEAST COMPONENT AT TIMES BEHIND THE FRONT FRIDAY AND SATURDAY. SEAS WILL GENERALLY BE 2 TO 3 FT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST/JRL
Hazardous weather outlook, Jun 1, 10:21 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1021 AM EDT MON JUN 1 2015 GAZ117-119-139-141-SCZ048>051-021430- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1021 AM EDT MON JUN 1 2015 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-021430- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1021 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 021430- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 1021 AM EDT MON JUN 1 2015 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT INTERIOR AREAS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. THERE IS A POTENTIAL FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE WITH LOCALIZED DAMAGING WINDS. THE RISK FOR ISOLATED SEVERE THUNDERSTORMS WILL BE GREATEST WEST OF THE INTERSTATE 95 CORRIDOR. IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Jun 1, 2:19 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
219 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM RIP CURRENTS 2 SSE TYBEE ISLAND 31.99N 80.85W
05/31/2015 CHATHAM GA LIFEGUARD
TYBEE ISLAND LIFEGUARD REPORTED TWO RIP CURRENTS. NO
RESCUES OCCURRED.
&&
EVENT NUMBER CHS1500354
SPRSpecial weather statement, Jun 1, 4:20 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
420 PM EDT MON JUN 1 2015
GAZ087-012045-
JENKINS GA-
420 PM EDT MON JUN 1 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY UNTIL
445 PM EDT...
AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MILLEN...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILLEN...HERNDON...PERKINS AND EMMALANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3289 8212 3292 8208 3292 8195 3294 8183
3295 8182 3292 8177 3278 8183 3274 8211
3281 8215 3283 8215
TIME...MOT...LOC 2019Z 204DEG 18KT 3285 8201The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:20 PM EDT | Special Weather Statement | CHS | Jenkins | 25 min |
| Jun 1, 5:40 PM EDT | Special Weather Statement | CHS | Screven | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.